Show simple item record

dc.contributor.authorPulkina, Ludmila S. ( )
dc.date.accessioned2019-11-22T15:36:08Z
dc.date.available2019-11-22T15:36:08Z
dc.date.issued1999-11-15
dc.identifier.citationPulkina, L. S. (1999). A non-local problem with integral conditions for hyperbolic equations. Electronic Journal of Differential Equations, 1999(45), pp. 1-6.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/8871
dc.description.abstractA linear second-order hyperbolic equation with forcing and integral constraints on the solution is converted to a non-local hyperbolic problem. Using the Riesz representation theorem and the Schauder fixed point theorem, we prove the existence and uniqueness of a generalized solution.en_US
dc.formatText
dc.format.extent6 pages
dc.format.medium1 file (.pdf)
dc.language.isoen_USen_US
dc.publisherTexas State University, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 1999, San Marcos, Texas: Southwest Texas State University and University of North Texas.
dc.subjectNon-local problemen_US
dc.subjectGeneralized solutionen_US
dc.titleA Non-Local Problem with Integral Conditions for Hyperbolic Equationsen_US
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record